Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Itching, thick vaginal discharge. Taking percocet. Knee surgery done. Yeast infection?

I had knee surgery friday. They gave iv abx while under anesthesia . I am taking percocet for pain and a daily asprin to help prevent dvt . I noticed sunday or monday some itching and vaginal discharge . Its clumpy and thick and white. Also burns on the outside when i pee and wipe. I thought maybe a yeast infection but wasnt sure.
Asked On : Sat, 6 Oct 2012
Answers:  0 Views:  196 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor